MAUDE Adverse Event Report: WARSAW ORTHOPEDICS VERTEX RECONSTRUCTION SYSTEM; APPLIANCE, FIXATION, SPINAL INTERLAMINAL

WARSAW ORTHOPEDICS VERTEX RECONSTRUCTION SYSTEM; APPLIANCE, FIXATION, SPINAL INTERLAMINAL
Catalog Number G7755124
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Neck Pain (2433)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Part# g7755124 is not marketed in us but a similar device with part# 7755124, 510(k): k082728 is marketed in us.Product was not returned to the manufacturer for evaluation.Therefore, we are unable to determine the definitive cause of the reported event.Submitted post-op x-rays showed rod fracture in occipital cervical fusion.There were multiple stripped segments in the construct which would have predispose the construct to failure if fusion had not occurred.
 
Event or Problem Description
The patient underwent posterior cervical fusion at oc-c6.Post-op, the patient complained of pain at cervical.Patient underwent x-ray which revealed breakage of connector part of the adjustable rod at oc-c2.This caused protrusion of rod and pain.The broken rod was scheduled to be removed on (b)(6) 2017.No information regarding revision surgery was made available.

Brand Name
VERTEX RECONSTRUCTION SYSTEM
Common Device Name
APPLIANCE, FIXATION, SPINAL INTERLAMINAL
Manufacturer (Section D)
WARSAW ORTHOPEDICS
2500 silveus crossing
warsaw IN 46582
MDR Report Key6897711
Report Number1030489-2017-02122
Device Sequence Number761086
Product Code KWP
UDI-Device Identifier00613994667199
UDI-Public00613994667199
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
SEE H10
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/04/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberG7755124
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/04/2017
Initial Report FDA Received Date09/27/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;